# SDR HALA2011051500195

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 28140
- Aircraft time: 35,118 hours, 6,637 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER RATIO LIGHT CAME ON IN FLT EICAS MSG RUDDER RATIO DISPLAYED ON DOWNWIND FOR LANDING APPROX 6000' AND 190KTS.  PERFORMED AMM 27-21-715-001-001. OPS TEST RUDDER AND RUDDER TRIM CONTROL TEST OK.  NO FAULT NOTED.
